# SDR AALA20120716001

- Difficulty date: July 15, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 62,343 hours, 32,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY PORTABLE LIGHT DIM.  REPLACED LIGHT ASSEMBLY FOR LEFT NUMBER 1 DOOR PORTABLE LIGHT.  OPS CHECK NORMAL.
